Virtual Teen Forums
 

Go Back   Virtual Teen Forums > > >
Register Blogs FAQ Calendar Mark Forums Read Chat Room

Notices

Reply
 
Thread Tools Display Modes
Old October 25th, 2010, 05:06 PM   #1
Beats
Member
 
Beats's Forum Picture
 
Name: Trent.
Join Date: October 17, 2010
Location: The ocean you call a mind.
Age: 20
Gender: Male
Blog Entries: 2
Cool Depression?

I'm ADHD, And whenever I go a long time without my meds, It makes me feel very depressed. Does this happen to anyone else???
I take Concerta.
Beats is offline   Reply With Quote
Old October 28th, 2010, 09:24 PM   #2
Haven
Member
 
Haven's Forum Picture
 
Name: Wayne :D
Join Date: May 2, 2010
Location: Maryland
Age: 24
Gender: Male
Default Re: Depression?

I have a friend who takes Concerta (at least I think? ), and if he even tries to stop taking it for a while, his body and his moods change so rapidly it's scary. I can't say for certain whether or not this is why, but chances are the same basic concept happens as it would if a chain smoker decided they don't want to smoke and quit cold-turkey. Our bodies get to a point where they're addicted to the drugs we're taking - whether it be concerta, tobacco, caffeine, etc. - and as we try to take away these drugs, we're practically removing their 'source' that they've been thriving off of for months or even years. If that makes any sense at all, which I hope it does. So by stopping your medication, especially something like that which helps with your ADHD and helps stabilize your mood, you're bound to experience both withdrawal and mild to extreme changes in how you behave.

Your body becomes dependent on the medication your taking, and when it experiences an abrupt change such as that, it's going to have some adverse affects to your body as a whole. I wouldn't be all that worried about it, but I'd definitely try to remember to routinely take your medication so that you can avoid experiencing depression-like symptoms. Or if you don't really want to be taking it anymore, then try talking to your doctor about the best ways to ease off the drug with little to no disturbances to your mood. But either way, best thing to do would be to consult a professional before altering your intake of medication in any way or even if you just have questions like this which they should be able to answer in a more high-tech, super lengthy way. good luck though.


Did I waste too much time, did you make up your mind?

Last edited by Haven; October 28th, 2010 at 09:27 PM.
Haven is offline   Reply With Quote
Old October 28th, 2010, 11:13 PM   #3
lonely girl
New Member
 
Name: Sarah
Join Date: October 28, 2010
Location: indiana
Age: 23
Gender: Female
Default Re: Depression?

dude, ttly. every time. ive been on like... 20 different medicines, everytime i stop or change... i just kinda disappear.
lonely girl is offline   Reply With Quote
Old October 29th, 2010, 11:19 AM   #4
closed
Nice Poster
 
closed's Forum Picture
 
Join Date: October 11, 2010
Gender: Undisclosed
Default Re: Depression?

Well, this isn't rare, but if it bothers you consult your doctor (better be safe than sorry). But think that ADHD is very common, and also the use of Concerta. If it had a major problem then i'm sure everyone would know it.
Good Luck
closed is offline   Reply With Quote
Old October 31st, 2010, 01:00 PM   #5
Rick's_Rodeo_Girl
Member
 
Rick's_Rodeo_Girl's Forum Picture
 
Name: Devin
Join Date: March 31, 2010
Location: Montana
Age: 23
Gender: Female
Blog Entries: 1
Default Re: Depression?

Quote:
Certain Concerta withdrawal symptoms can include, but are not limited to:
•Extreme fatigue (tiredness)
•Depression
•Unusual behavior.
its just withdrawl.


Ricky!!! I love you!!!! Forever!!! <3

Quote:
[The Resurrected One]Mods and Devin please
Rick's_Rodeo_Girl is offline   Reply With Quote
Reply

Thread Tools
Display Modes

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is On
HTML code is Off

Forum Jump


All times are GMT -5. The time now is 05:50 PM.


Powered by vBulletin®
Copyright©2000 - 2017
Search Engine Optimisation provided by DragonByte SEO (Lite) - vBulletin Mods & Addons Copyright © 2017 DragonByte Technologies Ltd.
Copyright 2004 - 2017, VirtualTeen.org